Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 191, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 9, 2019, 11:35 PM CDT for Kinney County, Maverick County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2019, 11:35 PM CDT (04:35 UTC)
- Expired
- Jun 10, 2019, 12:14 AM CDT
- In force
- 39 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kinney County, TX, Maverick County, TX
The radar
The Laughlin AFB radar (KDFX), 32 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 8:36 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 4.6 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2847 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 2309 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
283
WUUS54 KEWX 100435
SVREWX
TXC271-323-100530-
/O.NEW.KEWX.SV.W.0191.190610T0435Z-190610T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1135 PM CDT Sun Jun 9 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southeastern Kinney County in south central Texas...
Northwestern Maverick County in south central Texas...
* Until 1230 AM CDT.
* At 1135 PM CDT, a severe thunderstorm was located near Spofford,
moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Spofford, Anacacho, Darling, Fort Clark Springs and Laughlin AFB
Aux Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2897 10065 2903 10066 2933 10059 2925 10025
2890 10034
TIME...MOT...LOC 0435Z 282DEG 7KT 2911 10047
HAIL...1.00IN
WIND...60MPH
$$
CP3 follow-up statements
500
WWUS54 KEWX 100446
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1146 PM CDT Sun Jun 9 2019
TXC271-323-100530-
/O.CON.KEWX.SV.W.0191.000000T0000Z-190610T0530Z/
Kinney TX-Maverick TX-
1146 PM CDT Sun Jun 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN KINNEY AND NORTHWESTERN MAVERICK COUNTIES...
At 1145 PM CDT, a severe thunderstorm was located near Spofford,
moving east at 10 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Spofford, Anacacho, Darling, Fort Clark Springs and Laughlin AFB Aux
Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2897 10065 2903 10066 2933 10059 2925 10025
2890 10034
TIME...MOT...LOC 0445Z 282DEG 7KT 2911 10045
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
CP663
WWUS54 KEWX 100451
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1151 PM CDT Sun Jun 9 2019
TXC271-323-100530-
/O.CON.KEWX.SV.W.0191.000000T0000Z-190610T0530Z/
Kinney TX-Maverick TX-
1151 PM CDT Sun Jun 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN KINNEY AND NORTHWESTERN MAVERICK COUNTIES...
At 1151 PM CDT, a severe thunderstorm was located near Quemado,
moving south at 20 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Spofford, Anacacho, Darling, Fort Clark Springs and Laughlin AFB Aux
Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2897 10065 2903 10066 2933 10059 2925 10025
2890 10034
TIME...MOT...LOC 0451Z 015DEG 16KT 2900 10056
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
CP585
WWUS54 KEWX 100514
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1214 AM CDT Mon Jun 10 2019
TXC271-323-100524-
/O.CAN.KEWX.SV.W.0191.000000T0000Z-190610T0530Z/
Kinney TX-Maverick TX-
1214 AM CDT Mon Jun 10 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KINNEY AND
NORTHWESTERN MAVERICK COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However small hail, gusty winds and heavy rain are
still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Austin San Antonio.
LAT...LON 2897 10065 2903 10066 2933 10059 2925 10025
2890 10034
TIME...MOT...LOC 0512Z 282DEG 7KT 2899 10051
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 10:30 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 9, 10:30 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1030 PM CDT Sun Jun 9 2019 .UPDATE... Just updated the grids, graphics, and text for expectations through 12Z. We extended Severe Thunderstorm Watch 351 for Val Verde, Kinney, and Edwards Counties until 2 am due to ongoing activity there. Recent CAMs show convection continuing west of U.S. 83 for at least a few more hours, while a slow tapering off should occur east of there, hence we allowed Severe Thunderstorm Watches 349 and 350 to expire. && .PREV DISCUSSION... /ISSUED 623 PM CDT Sun Jun 9 2019/ AVIATION.../00Z TAFS/ Main concern this forecast period will be the convection during the first 6 hours. Cluster of strong to severe storms will likely impact the KAUS terminal right near the start of the forecast period. Additional strong to severe storms will likely develop during the next few hours then move across the area through 05Z-06Z. Hail greater than one inch and winds greater than 50 knots will be possible with the strongest storms. This convection is developing ahead of a cold front that will usher in northerly winds and the potential for convection through Monday. Expecting MVFR cigs to develop once convection begins and will prevail until late Monday afternoon. Northerly winds will be near 10 knots with gust to around 20 knots overnight. After 15Z-16Z Monday expecting northerly winds 10 to 20 knots with occasional gusts to 25 knots. PREV DISCUSSION... /ISSUED 505 PM CDT Sun Jun 9 2019/ UPDATE... All grids, text, and graphics are being updated for Severe Thunderstorm Watch #350, which expands the risk area to the entire coastal plains. While Convection Allowing Models (CAMs) are still problematic with specifics for the incoming convection, we now have growing confidence in a wind/hail event for much of the I-35 corridor including metro Austin and San Antonio. Now is the time to bring pets indoors and move vehicles, yard furniture, etc., in garages or to the safest possible area outside from wind/hail. Storms will move through the Austin metro area between 6 and 730 pm, and metro San Antonio between 8 and 10 pm. PREV DISCUSSION... /ISSUED 332 PM CDT Sun Jun 9 2019/ SHORT TERM (Tonight through Monday Night)... As a strong cold front approaches, a strong onshore surge of moisture is combining with increasing mid level moisture from a Pacific tropical plume spilling over the Mexican Plateau to minimize the daytime mixing trends with respect to surface dewpoints. Dewpoints continued to rise at KDRT and KGYB leading to the need to expand the Heat Advisory for a few more counties. A few locations may hover near the advisory criteria past 01Z, but rather than complicate the afternoon forecast package further, we need to focus our attention on the very strong cold front that is already generating severe weather over North Central TX. Peak CAPE values in the near storm environment appear to be in the 4500-5000 J/kg range with some locally higher values possible just beyond the near storm environment. This will thus be the driving force of the storm activity, and the high temps reaching around 100 to 102 over the Hill Country should provide plenty of downdraft potential to result in severe storms with damaging wind potential foremost, and with also a potential for some isolated severe hail intense downpours capable of localized flooding. The assumption is that the initial outflows will prevent a slow moving mesoscale complex from dumping the type of rainfall noted by some of the higher deterministic outputs (locally 5 inches). Most of the CAMs models depict some isolated 3 inch pockets most likely to come in multiple rounds. Thus it was decided not to play up the flash flood potential for now. We may need to make a quick evening adjustment should the outflows cease and the leading edge move slow and methodically along the front and mid-level support. Once we are past midnight, the severe potential should diminish to a more isolated and brief threat while the locally heavy rain potential to near 3 inches should become the dominant threat. By around 6 am, most of the CAMs solutions shift the focus beyond our CWA borders with some scattered garden variety activity to continue into daytime Monday. Much cooler air will be a welcome break from todays excessive heat. An additional cooling effect should come from a weak shortwave in NW flow aloft that should keep PoPs at or above 30 percent for all areas. Scattered PoPs should continue into Monday night with a weak shortwave noted to be passing gradually through the area from 00Z to 12Z Tuesday. LONG TERM (Tuesday through Sunday)... Convection may remain scattered at the beginning of daytime Tuesday but could decrease later in the day. Models show a gradually decreasing chance through Wednesday, but NW flow patterns tend to produce poor results in model performance, especially when trying to pinpoint when chances are better in daytime or nighttime. By Thursday, the Midwest troughing pattern aloft weakens and decreases the NW flow pattern aloft over TX, thus lowering rain chances to below 10 percent. A low amplitude ridging pattern aloft over TX develops for the remainder of the 7-day forecast, but the pattern looks weakly stable, and capable of being compromised by mesoscale patterns. Will keep dry for now. The 2 days of welcome cooler weather begin to return to near normals by Wednesday with above normal temps expected to begin by Friday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 71 83 68 82 66 / 70 30 20 20 10 Austin Bergstrom Intl Airport 72 83 68 82 66 / 70 30 20 30 10 New Braunfels Muni Airport 72 83 67 82 66 / 70 30 20 30 20 Burnet Muni Airport 66 79 64 79 63 / 80 30 20 20 10 Del Rio Intl Airport 70 79 66 84 68 / 70 60 30 30 10 Georgetown Muni Airport 69 82 66 81 64 / 70 30 20 20 10 Hondo Muni Airport 73 85 68 84 68 / 70 40 30 30 10 San Marcos Muni Airport 71 84 67 82 66 / 60 30 20 30 20 La Grange - Fayette Regional 75 88 70 85 67 / 40 30 20 30 20 San Antonio Intl Airport 72 84 69 82 68 / 70 40 20 30 20 Stinson Muni Airport 74 84 69 83 68 / 70 40 20 30 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Aviation...10 Short-Term/Long-Term...Zeitler Public Service/Data Collection...EWilliams
Hazardous weather outlook, Jun 9, 9:27 AM CDT, 14 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 927 AM CDT Sun Jun 9 2019 TXZ171>173-183>194-202>209-217>225-228-101430- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 927 AM CDT Sun Jun 9 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. A Heat Advisory is in effect from Noon to 8 PM today for areas generally along and south of an Austin to San Antonio to Uvalde line. Hot and humid weather will lead to afternoon heat indices will peak in the 108 to 114 degree range. Hot and humid conditions are also in store for the remainder of south central Texas this afternoon. A strong cold front moves into the area late this afternoon and evening bringing scattered thunderstorms to the region. Some of these thunderstorms could be severe for areas along and north of a Carrizo Springs to La Grange line. Thunderstorm activity is expected to continue into early Monday morning. Damaging winds, large hail and locally heavy rainfall are possible, especially over the Hill Country. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Jun 9, 9:50 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
950 PM CDT SUN JUN 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 1 W BASTROP 30.11N 97.32W
06/09/2019 BASTROP TX PUBLIC
MULTIPLE TREES DOWN IN AND AROUND BASTROP.
&&
EWSpecial weather statement, Jun 9, 10:06 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1006 PM CDT Sun Jun 9 2019
TXZ183-100345-
Val Verde TX-
1006 PM CDT Sun Jun 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VAL VERDE COUNTY UNTIL
1045 PM CDT...
At 1006 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles northeast of Pandale to 11 miles east
of Juno to 7 miles northeast of Shumla. These storms were nearly
stationary.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Juno, Shumla, Bakers Crossing and Devils River SNA - Del Norte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
LAT...LON 3029 10150 3029 10070 3016 10070 2974 10127
2980 10153
TIME...MOT...LOC 0306Z 327DEG 3KT 3027 10132 3010 10092 2987 10133
CPSpecial weather statement, Jun 9, 10:37 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1037 PM CDT Sun Jun 9 2019
TXZ184>186-203-100415-
Uvalde TX-Kerr TX-Edwards TX-Real TX-
1037 PM CDT Sun Jun 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL KERR...NORTHERN
UVALDE...SOUTHEASTERN EDWARDS AND REAL COUNTIES UNTIL 1115 PM CDT...
At 1037 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Vance to near Barksdale to
Rio Frio. Movement was south at 5 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Leakey, Camp Wood, Montell, Barksdale, Tuff, Garner State Park, Rio
Frio, Reagan Wells, Concan, Vance, Prade Ranch and Devil's Sinkhole
State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
LAT...LON 3015 9968 2974 9960 2963 9960 2963 9958
2948 9955 2953 10011 2962 10011 2962 10018
3008 10016
TIME...MOT...LOC 0337Z 022DEG 6KT 2990 9996 2970 10002 2963 9971
CPSpecial weather statement, Jun 9, 10:42 PM CDT, 53 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1042 PM CDT Sun Jun 9 2019 TXZ183-100430- Val Verde TX- 1042 PM CDT Sun Jun 9 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY UNTIL 1130 PM CDT... At 1042 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Loma Alta to 6 miles east of Juno to 20 miles east of Pandale. These storms were nearly stationary. Penny size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Juno, Loma Alta and Vinegarone. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 200 AM CDT for south central Texas. LAT...LON 3029 10142 3029 10071 2987 10070 2988 10071 TIME...MOT...LOC 0342Z 200DEG 1KT 2998 10075 3014 10101 3028 10122 CP
Special weather statement, Jun 9, 10:50 PM CDT, 45 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1050 PM CDT Sun Jun 9 2019 TXZ184>186-100430- Kerr TX-Edwards TX-Real TX- 1050 PM CDT Sun Jun 9 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KERR...NORTHEASTERN EDWARDS AND NORTHEASTERN REAL COUNTIES UNTIL 1130 PM CDT... At 1050 PM CDT, Doppler radar was tracking a strong thunderstorm 10 miles southeast of Telegraph, or 16 miles south of Junction, moving south at 15 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Kerr Wildlife Management Area, Prade Ranch and Us-83 Near The Kerr- Kimble County Line. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 200 AM CDT for south central Texas. LAT...LON 3029 9960 2993 9939 2991 9989 3029 9989 TIME...MOT...LOC 0350Z 349DEG 15KT 3026 9975 CP
Special weather statement, Jun 9, 11:06 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1106 PM CDT Sun Jun 9 2019
TXZ183-184-202-203-217-100500-
Maverick TX-Uvalde TX-Kinney TX-Val Verde TX-Edwards TX-
1106 PM CDT Sun Jun 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR KINNEY...NORTHWESTERN MAVERICK...
NORTHWESTERN UVALDE...SOUTH CENTRAL EDWARDS AND SOUTHEASTERN VAL
VERDE COUNTIES UNTIL MIDNIGHT CDT...
At 1106 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 16 miles west of Barksdale to 6 miles northeast
of Standart to 8 miles south of Del Rio. Movement was southeast at 20
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Del Rio, Brackettville, Spofford, Quemado, Lake View, Laguna,
Darling, Amanda, Laughlin AFB, Montell, Cline, Val Verde Park,
Anacacho, Reagan Wells, Standart, Alamo Village, Normandy, Cienegas
Terrace, Radar Base and Kickapoo Cavern State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
LAT...LON 2981 10040 2952 9979 2884 10057 2888 10060
2889 10059 2891 10062 2890 10063 2894 10065
2900 10065 2910 10067 2917 10078 2920 10077
2926 10081 2928 10087 2931 10089 2935 10095
2936 10100 2940 10103
TIME...MOT...LOC 0406Z 307DEG 18KT 2967 10030 2942 10056 2924 10092
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:00 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 60 min |
| Jun 9, 7:00 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis, Williamson | 60 min |
| Jun 9, 7:20 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| Jun 9, 7:35 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 25 min |
| Jun 9, 7:37 PM CDT | Flash Flood Warning | EWX | Hays | 3 hr |
| Jun 9, 7:46 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Bexar, Blanco, Caldwell, Comal, Fayette and 5 more | 44 min |
| Jun 9, 7:50 PM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| Jun 9, 7:57 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Gillespie, Kendall, Kerr, Real | 63 min |
| Jun 9, 8:17 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Caldwell, Comal, Gonzales, Guadalupe, Wilson | 58 min |
| Jun 9, 8:28 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Comal, Fayette, Gonzales, Guadalupe and 1 more | 47 min |
| Jun 9, 8:35 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Edwards, Kendall, Kerr, Medina and 2 more | 55 min |
| Jun 9, 8:37 PM CDT | Flash Flood Warning | EWX | Caldwell | 3 hr |
| Jun 9, 8:44 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 61 min |
| Jun 9, 8:59 PM CDT | Special Weather Statement | EWX | Gillespie | 31 min |
| Jun 9, 9:03 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, DeWitt, Gonzales, Guadalupe, Lavaca | 57 min |
| Jun 9, 9:28 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Medina | 62 min |
| Jun 9, 9:32 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 58 min |
| Jun 9, 9:34 PM CDT | Special Weather Statement | EWX | Edwards, Kerr, Real | 56 min |
| Jun 9, 9:36 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 54 min |
| Jun 9, 9:37 PM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| Jun 9, 10:02 PM CDT | Areal Flood Warning | EWX | Bexar | 118 min |
| Jun 9, 10:06 PM CDT | Special Weather Statement | EWX | Val Verde | 39 min |
| Jun 9, 10:07 PM CDT | Areal Flood Advisory | EWX | Medina | 113 min |
| Jun 9, 10:13 PM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| Jun 9, 10:24 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 40 min |
| Jun 9, 10:26 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 26 min |
| Jun 9, 10:28 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 24 min |
| Jun 9, 10:37 PM CDT | Special Weather Statement | EWX | Real | 38 min |
| Jun 9, 10:39 PM CDT | Flash Flood Warning | EWX | Edwards | 2 hr |
| Jun 9, 10:42 PM CDT | Special Weather Statement | EWX | Val Verde | 48 min |
| Jun 9, 10:50 PM CDT | Special Weather Statement | EWX | Kerr | 40 min |
| Jun 9, 11:06 PM CDT | Special Weather Statement | EWX | Kinney | 54 min |
| Jun 9, 11:14 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 22 min |
| Jun 9, 11:24 PM CDT | Areal Flood Advisory | EWX | Kinney, Val Verde | 2 hr |
| Jun 10, 12:31 AM CDT | Areal Flood Advisory | EWX | Maverick | 119 min |
| Jun 10, 1:35 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 115 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.